MAUDE Adverse Event Report: Arthrex, Inc. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMPSI CRKSCRW FT 4.5X 14MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 1st september 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-1927bcf-45, 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, its anchor broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2026.The procedure was completed successfully by using another new ar-1927bcf-45.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BIO-COMPSI CRKSCRW FT 4.5X 14MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50772164
Report Number1220246-2026-04723
Device Sequence Number10445892
Product Code MAI
UDI-Device Identifier00888867023376
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMPSI CRKSCRW FT 4.5X 14MM
Device Catalogue NumberAR-1927BCF-45
Device Lot Number15521557
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown